Translator Disclaimer
June 1979 Flat solutions and singular solutions of homogeneous linear partial differential equations with analytic coefficients
M. S. Baouendi, F. Treves, E. C. Zachmanoglou
Duke Math. J. 46(2): 409-440 (June 1979). DOI: 10.1215/S0012-7094-79-04618-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 2 • June 1979
Back to Top